MAUDE Adverse Event Report: STIMWAVE TECHNOLOGIES INC. STIMQ NEUROSTIMULATOR; WEARABLE ANTENNA ASSEMBLY

STIMWAVE TECHNOLOGIES INC. STIMQ NEUROSTIMULATOR; WEARABLE ANTENNA ASSEMBLY
Model Number PDBT-915-2K
Health Effect - Clinical Code Electric Shock (2554)
Date of Event 08/19/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
On (b)(6) 2021, stimwave received a complaint in which the patient had reported to the clinical representative experiencing a shock sensation while wearing the waa.Stimwave initiated (b)(4) to return the device for investigation.The device history record was reviewed, and no non-conformances or issues which could have led to the failure of the device were identified.On (b)(6) 2021, stimwave investigated the device for the alleged shock.The device was verified on an engineering bench and tested in the factory waa test.Investigation determined that the problem is related to incorrect waa settings programmed by the stimwave clinical representative.
 
Event or Problem Description
The patient reported unintended stimulation while wearing the wearable antenna assembly.

Brand Name
STIMQ NEUROSTIMULATOR
Common Device Name
WEARABLE ANTENNA ASSEMBLY
Manufacturer (Section D)
STIMWAVE TECHNOLOGIES INC.
1310 park central boulevard s.
pompano beach FL 33064
MDR Report Key12493397
Report Number3010676138-2021-00200
Device Sequence Number3920863
Product Code GZF
UDI-Device Identifier00818225020150
UDI-Public0100818225020150
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K171366
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberPDBT-915-2K
Device Lot Number00461-DT
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2021
Initial Report FDA Received Date09/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;